It is currently Wed Aug 23, 2017 7:20 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Ugh, help
PostPosted: Tue Jun 07, 2011 11:35 pm 
Offline
Average Poster
Average Poster

Joined: Sun Dec 05, 2010 12:25 am
Posts: 13
My Subox Dox up and disapeared. At my last visit, i sensed things weren't right, he let me know he'd have a new office soon and to call when i needed a refill. When that time came, i called for the refill and it took 2 weeks for him to respond. That was first sudden w/d. This next time I called it in early, but still no word. He still has an aswering service who will give me no info. he's out there somewhere...

Anyway, it's been 8 days since dropping from 4mg to 0. I feel like gravity is 4X normal. I cannot move my legs, knees and shins very painful. I kick around in bed. racing heart. no motivation. BUT no cravings for opioids or alcohol. So it worked in that respect.

I am fortunate in that I have a Pdoc who will give me Ambien. But he is reluctant to take over the w/d management of someone elses' patient. I can see his point of view.

So questions to the group that has helped me throughout:
1. How much longer?
2. Should I push the issue with my Pdoc for things like clonidine or other withdraw help
3. Do i try to find another private practice where I dont want more Suboxne, I just want to have the w/d monitored and treated a little better.
4. how much longer????

thanks foe any advice


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jun 08, 2011 10:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
Hi, lenticular, and welcome. I cannot believe this happened to you. It really sucks to hear someone would be abandoned like that. The least you deserve is a call back!!!

As far as your other questions, I don't think there are any solid answers because everyone's experience varies and it all depends on whether this is more than you can handle. It's already been 8 days. If you want to stop Sub, I'd keep going if you can handle it. I would absolutely ask your primary doc for Clonidine. It is helping me significantly with tapering off Sub. Have you by any chance checked your blood pressure? They have those things in pharmacies and grocery stores that you can check it on. If your pressure is high, I'm pretty certain your primary doc would give you the Clonidine because he'd have a medical basis to do so. You can also order it online. I ordered mine online, but you need to have it shipped next day or it takes a loooong time to get it.

I guess if I were you, I try to find another Sub doc and then I'd make an appointment. By the time your appointment comes, if you can hang in there and don't need it, you can always cancel. At least if you find someone, you'll have a backup plan in case this doesn't get better soon enough.

Man, I'm pulling for you. This really sucks to hear that you have to go through this all of a sudden. Are you working? If so, how are you doing it? If you can go outside and walk just a tiny, tiny little bit, it will help immensely. Any movement will help because it forces your brain to start making the chemicals that it needs to make to get you through this!!! BTW, I know it's really, really hard to even imagine 'exercising'. If you can just walk around your house, well, start there.

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject: hi
PostPosted: Wed Jun 08, 2011 12:36 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jun 01, 2011 1:59 pm
Posts: 21
hey lenticular- only you know if you are truly ready to make the jump off subs...do you have a good support system in place? its good that your not having cravings that kind of tells me that you might be ready to do this. im on day 7 off of 1.5 mg which is also considered a high dose. you need to decide if your ready to do it...and if you are get a doctor to prescribe you clonidine. you're almost through the worst of it so if I were you id just stick it out but its all about what your ready for...i wish you the best of luck, you can do this and IT WILL GET BETTER!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jun 08, 2011 11:51 pm 
Offline
Average Poster
Average Poster

Joined: Sun Dec 05, 2010 12:25 am
Posts: 13
Ladder and Maryland, you have no idea how helpful your words and suggestions are. I have been unable to move all day, but finally took a walk a few mins ago.

I was also able to call in an Rx for clonidine and Requip for the RLS. too early to tell. going into day 9 i can see a few flashes of what life might be like after this. Suboxone did its job and it's time i moved on. just wish it hadnt been so abrupt.


Top
 Profile  
 
 Post subject: hey
PostPosted: Thu Jun 09, 2011 1:06 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jun 01, 2011 1:59 pm
Posts: 21
lenticular- i totally understand what youre talking about...im on day 8 now and let me say if you went this far with no clonidine you are one tough son of a bitch, the clonidine will help alot and you will feel better and better everyday just as i am :D just stay strong and DONT go back to those subs, youve gotten past the worse of it and i speak from experience because iv made the jump twice but the first time i was still hanging with the wrong crowd and i hadnt changed my lifestyle....itll be so worth it when me and you are like a month out....even in a couple days youll feel better...stay strong cuz we can both do this! good luck and i appreciate you sharing your story


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 09, 2011 1:35 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 06, 2011 12:42 pm
Posts: 5
Lenticular, it is such a shame that your doc burned you. It is so important for folks to find docs who are approved to prescribe Suboxone and can give you the right info. I asked my primary doc to refer me to someone she trusts. I jumped off at 3 mg, 8 days ago and I am doing well, and I know it is because my Sub doc gave me Clonidine, Vistaril, Lunesta so I was prepared when I jumped. I think if you can get a few days under you with the meds you will feel better. My doc says new info suggests it is better to jump at 3-4mg rather than to taper super low, provided you have the meds to manage WD symptoms. I am still having a higher heart rate than I would like, but he assures me in time it will calm down once the body is no longer being suppressed my pain meds and Sub. Because of multiple surgeries and long term pain med use, I have had the experience of both low dose taper and my most current taper where I jumped at 3mg and it was easier. but without the meds to handle symptoms, it would not have been.
hopefully all who read this will realize how important it is to find a good doc and also learn from other by reading the forums.
good luck,
Monkey


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group